# SDR ASOA2017010510232

- Difficulty date: January 5, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 20,410 hours, 14,072 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH670318767
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  FOUND PAX DOOR HINGE GOUGED FROM ANTI-ROTATION PIN (MIGRATED). REMOVED AND REPLACED HINGE IAW SRM 53-21-23-201-001-A01, & 53-21-201-007-A01.
